# SDR REXA2015112401104

- Difficulty date: November 24, 2015
- Submitted: November 30, 2015
- Operation: Air carrier
- Aircraft: N819AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8019
- Aircraft time: 22,758 hours, 20,180 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANTS FWD FLASHLIGHT INOPERATIVE.  DEFERRED IAW MEL 25-61-04, PLACARD INSTALLED & ENTERED IN MMO 2.  R & R FLIGHT ATTENDANTS FLASHLIGHT BATTERY PACK IAW AMM 25-61-00.  OPERATIONS CHECKED GOOD, OK FOR SERVICE.  THIS CLEARS DM 002750.  PLACARD REMOVED & MM02 UPDATED.
